MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305195
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 305195 batch # 4150728.It was reported by customer that product has excessive residue of glue on the hub.Rcc received a complaint via email.Product 305195 has been rejected in our incoming receiving area by our quality team for the below reason: product has excessive residue of glue on the hub -see picture attached, samples available.Busse item# 8080a-1.Bd item# 305195- 18 gauge x 1" needle.Lot# 4150728.Po (b)(4).Qty rejected (b)(4).
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation: it was reported there was excessive residue of glue on the hub.To aid in the investigation, eight samples with no packaging blisters and one photo was provided for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.The samples were acceptable according to product specifications.The photo provided shows the samples received.A device history record review was completed for provided material number 305195, lot 4150728.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.
 
Event or Problem Description
Can you please provide an exact date of event in this format dd-mmm-yyyy? product was received 25/07/2024, defective product was found the same day.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.This was found on our incoming area.Therefore, it was never used in a patient.Material # 305195; batch # 4150728.It was reported by customer that product has excessive residue of glue on the hub.Rcc received a complaint via email.Email(s) attached.Product 305195 has been rejected in our incoming receiving area by our quality team for the below reason: product has excessive residue of glue on the hub.Samples available.Busse item# 8080a-1.Bd item# 305195- 18 gauge x 1" needle.Lot# 4150728.(b)(4).Qty rejected 2 cases (b)(4) pcs.

Brand Name
NEEDLE 18X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19968302
Report Number1911916-2024-00584
Device Sequence Number8967124
Product Code FMI
UDI-Device Identifier30382903051954
UDI-Public(01)30382903051954
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305195
Device Lot Number4150728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown